# SDR S2Y2002F00000

- Difficulty date: September 4, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- Engine: Pwa PT6*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE CREW NOTED AN EXTRA JUMP OFF THE RUNWAY.  THE CREW DID AN AIR TURN BACK BUT UPON LANDING THE AIRCRAFT BLEW ALL FOUR TIRES.  MECHANIC INSPECTED THE BRAKE SYSTEM AND FOUND NO DEFECTS.  MECHANIC REPLACED ALL THE TIRE AND RETURNED THE AIRCRAFT TO SERVICE.
